# SDR COEA2018083025807

- Difficulty date: June 25, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: S53172101204
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 185557 NR 100007 HEAVY CHECK COE/MAJOR REPAIR: SKIN STRAP IS CRACKED AT FRAME 7 L/H CORNER OF THE WHEEL WELL. CORRECTIVE ACTION: REPAIRED PER SRAS ES-3687/18-13287 DATED 8/22/2018.
